# SDR DALA2023110209019

- Difficulty date: October 30, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 7,860 hours, 916 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 WHILE ON THE LINE IN CDG, MTC IDENTIFIED A CRACK ON THE FWD CARGO DOOR PROPAGATING UP FROM UPPER AFT EDGE OF THE HANDLE CUTOUT. THE CRACK WAS REPORTED TO BE 0.55" IN LENGTH AND TERMINATING 0.35" CENTER TO EDGE FROM THE NEAREST FASTENER. THE CRACK WAS STOP-DRILLED AND CONTINUED IN SERVICE ON A TIME LIMITED BASIS. CORRECTIVE ACTION: REF ER/A 612933-14. (0042431)
